• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 3 Number 6 June 2017

    Effect of Correlation of Brownian Motions on an Investor,s Optimal Investment and Consumption Decision under Ornstein-Uhlenbeck Model


    Pages: 52-61
    Authors: Silas A. Ihedioha ; Ben I. Oruh ; Bright O. Osu
    Abstract
    The aim of this paper is to investigate and give a closed form solution to an investment and consumption decision problem where the risk-free asset has a rate of return that is driven by the Ornstein-Uhlenbeck Stochastic interest rate of return model. The maximum principle is applied to obtain the HJB equation for the value function. Owing to the introduction of the consumption factor and the Ornstein-Uhlenbeck Stochastic interest rate of return, the HJB equation derived becomes much more difficult to deal with than the one obtained in literature. In the same spirit with the techniques literature, the nonlinear second-order partial differential equation was transformed into an ordinary differential equation; specifically, the Bernoulli equation, using elimination of dependency on variables for easy tackling.